9 Overconvergent cohomology, p-adic L-functions, and families for GL(2) over CM fields, with D. Barrera Salazar

Submitted. 31 pp. ( pdf )

  8.  Stark-Heegner cycles attached to Bianchi modular forms, with G. Venkat

Submitted. 24 pp. (arxiv)

  7.  Overconvergent Hilbert modular forms via perfectoid modular varieties, with C. Birkbeck and B. Heuer

Submitted. 44 pp. (arxiv)

  6.  Families of Bianchi modular symbols: critical base-change p-adic L-functions and p-adic Artin formalism, with D. Barrera Salazar

Submitted. With an appendix by C. Wang-Erickson. 26 pp. (arxiv)

  5.  P-adic Asai L-functions of Bianchi modular forms, with D. Loeffler

Algebra and Number Theory, to appear. 34 pp. (arxiv)

  4.  Exceptional zeros and L-invariants of Bianchi modular forms, with D. Barrera Salazar

Transactions of the American Mathematical Society, 372 (2019), no. 1, pp. 1-34 (arxiv | published version )

  3.  P-adic L-functions for GL(2), with D. Barrera Salazar

Canadian Journal of Mathematics, 71 (2019), no. 5, pp. 1019-1059 (arxiv | published version)

  2.  Lifting non-ordinary cohomology classes for SL(3)

Publicacions Matemàtiques, 62 (2018), no. 2, pp. 651-675 (arxiv | published version)

  1.  P-adic L-functions of Bianchi modular forms

Proceedings of the London Mathematical Society, 114 (2017), no. 4, pp. 614-656 (arxiv | published version)

Mathematics Institute, Zeeman Building, University of Warwick, CV4 7AL

  • 8ei_UuLc_400x400
  • flickr
This site was designed with the
website builder. Create your website today.
Start Now